MathSciNet Relay Station
MathSciNet bibliographic data
MR439859 (55 #12740) 14M05
Mori, Shigefumi On affine cones associated with polarized varieties. Japan. J. Math. (N.S.) 1 (1975), no. 2, 301–309.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement